# SDR YENA2024031200391

- Difficulty date: March 9, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 384
- Aircraft time: 34,128 hours, 22,819 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: GOUGES ON EXTERNAL FORWARD FUSELAGE LOWER SKIN PANEL BTW FR 20 TO X=6232.5 AND STGR 28L-27L; (RESOLVED ON W/O: 1288392 TASKCARD: NR-00037) FUR-E190-53-01188 CREATED, REF TOMEX WO 2482,  NR 00025, EXTERNAL FORWARD FUSELAGE LOWER SKIN PANEL BTW FR 20 TO X=6232.5 AND STGR 28L-27L. WAS REPAIRED PER EMB 190 ETI-190-24-029 REV:2, ETD2024-190-003980 REV.:A AND EC: E24-185--01 AN EXTERNAL DET THRESHOLD OF 7500 FC IS REQUIRED, WITH INTERVALS OF 7500 FC.
